\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Lyapunov spectrum for geodesic flows of rank 1 surfaces

Abstract Related Papers Cited by
  • We give estimates on the Hausdorff dimension of the levels sets of the Lyapunov exponent for the geodesic flow of a compact rank 1 surface. We show that the level sets of points with small (but non-zero) exponents has full Hausdorff dimension, but carries small topological entropy.
    Mathematics Subject Classification: Primary: 37D25, 37D35, 28D20, 37C45.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    L. M. Abramov, On the entropy of a flow, Doklad. Acad. Nauk., 128 (1959), 873-875.

    [2]
    [3]

    W. Ballmann, Axial isometries of manifolds of non-positive curvature, Math. Annal., 259 (1982), 131-144.doi: 10.1007/BF01456836.

    [4]

    L. Barreira and P. Doutor, Birkhoff averages for hyperbolic flows: Variational principles and applications, J. Statist. Phys., 115 (2004), 1567-1603.doi: 10.1023/B:JOSS.0000028069.64945.65.

    [5]

    R. Bowen, Topological entropy for noncompact sets, Trans. Amer. Math. Soc., 184 (1973), 125-136.doi: 10.1090/S0002-9947-1973-0338317-X.

    [6]

    R. Bowen and D. Ruelle, The ergodic theory of Axiom A flows, Invent. Math., 29 (1975), 181-202.doi: 10.1007/BF01389848.

    [7]

    Y. Coudene and B. Schapira, Generic measures for hyperbolic flows on no-compact spaces, Israel. J. Math., 179 (2010), 157-172.doi: 10.1007/s11856-010-0076-z.

    [8]

    S. Crovisier, Une remarque sur les ensembles hyperboliques localement maximaux. C. R. Math. Acad. Sci. Paris, 334 (2001), 401-404.doi: 10.1016/S1631-073X(02)02274-4.

    [9]

    P. Eberlein, Geodesic flow in certain manifolds without conjugate points, Trans. Amer. Math. Soc., 167 (1972), 151-170.doi: 10.1090/S0002-9947-1972-0295387-4.

    [10]

    P. Eberlein, When is a geodesic flow of Anosov-type? I,II, J. Diff. Geom., 8 (1973), 437-463.

    [11]

    P. Eberlein, Geodesic flows on negatively curved manifolds, Trans. Amer. Math. Soc., 178 (1973), 57-82.doi: 10.1090/S0002-9947-1973-0314084-0.

    [12]

    P. Eberlein, Geometry of Nonpositively Curved Manifolds, Chicago Lectures in Mathematics, University of Chicago Press, Chicago, IL, 1996.

    [13]

    P. Eberlein and B. O'Neill, Visibility manifolds, Pacific J. Math., 46 (1973), 45-109.doi: 10.2140/pjm.1973.46.45.

    [14]

    T. Fisher, Hyperbolic sets that are not locally maximal, Ergodic Theory Dynam. Systems, 26 (2006), 1491-1509.doi: 10.1017/S0143385706000411.

    [15]

    K. Gelfert and M. Rams, The Lyapunov spectrum of some parabolic systems, Ergodic Theory Dynam. Systems, 29 (2009), 919-940.doi: 10.1017/S0143385708080462.

    [16]

    M. Gromov, Manifolds of negative curvature, J. Diff. Geom., 13 (1978), 223-230.

    [17]

    S. Ito, On the topological entropy of a dynamical system, Proc. Japan Acad., 45 (1969), 383-840.doi: 10.3792/pja/1195520543.

    [18]

    A. Katok, Lyapunov exponents, entropy and periodic orbits for diffeomorphisms, Publ. Math. Inst. Hautes Études Sci., 51 (1980), 137-173.

    [19]

    A. Katok, Entropy and closed geodesics, Ergodic Theory Dynam. Systems, 2 (1982), 339-365.doi: 10.1017/S0143385700001656.

    [20]

    A. Katok, Nonuniform Hyperbolicity and Structure of Smooth Dynamical Systems, (Warszawa, 1983) (Proceedings of the International Congress of Mathematicians). Eds. Z. Ciesielski and C. Olech, North-Holland, 1984, pp. 1245-1253.

    [21]

    A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, Encyclopedia of Mathematics and Its Applications 54, Cambridge University Press, Cambridge, 1995.

    [22]

    G. Knieper, The uniqueness of the measure of maximal entropy for geodesic flows on rank $1$ manifolds, Ann. of Math., 148 (1998), 291-314.doi: 10.2307/120995.

    [23]

    A. Manning, A relation between Lyapunov exponents, Hausdorff dimension and entropy, Ergodic Theory Dynam. Systems, 1 (1981), 451-459.

    [24]

    S. Newhouse, Entropy and volume, Ergodic Theory Dynam. Systems, 8 (1988), 283-299.doi: 10.1017/S0143385700009469.

    [25]

    S. Newhouse, Continuity of the entropy, Ann. of Math., 129 (1989), 215-235.doi: 10.2307/1971492.

    [26]

    T. Ohno, A weak equivalence and topological entropy, Publ. Res. Inst. Math. Sci., 16 (1980), 289-298.doi: 10.2977/prims/1195187508.

    [27]

    Ya. Pesin, Geodesic flows in closed Riemannian manifolds without focal points, Izv. Acad. Nauk SSSR Ser. Mat., 41 (1977), 1252-1288.

    [28]

    Ya. Pesin, Dimension Theory in Dynamical Systems: Contemporary Views and Applications, Chicago Lectures in Math., University of Chicago Press, Chicago, IL, 1997.

    [29]

    Ya. Pesin and B. Pitskel, Topological pressure and the variational principle for noncompact sets, Funct. Anal. Appl., 18 (1984), 50-63.

    [30]

    Ya. Pesin and V. Sadovskaya, Multifractal analysis of conformal axiom A flows, Commun. Math. Phys., 216 (2001), 277-312.doi: 10.1007/s002200000329.

    [31]

    D. Ruelle, Thermodynamic Formalism. The Mathematical Structures of Equilibrium Statistical Mechanics, Sec. ed., Cambridge University Press, Cambridge, 2004.doi: 10.1017/CBO9780511617546.

    [32]

    P. Walters, An Introduction to Ergodic Theory, Graduate Texts in Mathematics 79, Springer, New York, 1981.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(186) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return